# SDR AALA202508279529

- Difficulty date: August 7, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 34,608 hours, 15,153 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND WING INBOARD MAIN FLAP OUTBOARD WEDGE DELAMED. REMOVAL AND INSTALLED LEFT HAND INBOARD FLAP WEDGE. PER N/R 615.
